MathSciNet Relay Station
MathSciNet bibliographic data
MR189052 (32 #6479) 57.20
Kervaire, Michel A. Les nœuds de dimensions supérieures. (French) Bull. Soc. Math. France 93 1965 225–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement